# SDR SWIA201024495

- Difficulty date: June 29, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 32,345 hours, 46,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9 EXIT INOP.  (FLT 6317)  RE-SEATED BULB.
